# SDR CALA2014052700681

- Difficulty date: May 26, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N27246
- Make and model: Boeing 737824
- Aircraft serial: 28956
- Aircraft time: 46,236 hours, 16,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 986-989
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL AREAS OF CORROSION WERE FOUND ON THE FLOOR SUPPORT BS 986.5 -989  LBL 31 - 33.  REMOVED AND REPLACED WEB IAW SRM 51-40-02.
